... dreams and feeling tired/fatigued often. I have been feeling a little better since taking this med, should I talk to my dr about uping the dose?
Hi, when i first started taking Citalopram, i had really severe side effects. At 3 weeks in i was feeling pretty hopeless so i visited my doctor and he increased my dose from 20mg to 40mg. Within a day or 2 i felt so much better! I'm not saying this will be the same for everyone, but it is certainly worth discussing with your doctor...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Oct 2012 • 3 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Updated 18 Jul 2017 • 4 answers
Updated 11 Jun 2017 • 5 answers
Updated 14 Nov 2016 • 2 answers
Updated 20 Jan 2017 • 1 answer